# SDR AALA2019011109016

- Difficulty date: January 6, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 25,410 hours, 18,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Frames 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN WET AREA FLOOR SUPPORT BETWEEN FRAMES 86 AND 89,  LBL 279.  REPLACED THE FLOOR SUPPORT IAW RD 53-00-00-3, REPAIR 3.
